# SDR USAA000561

- Difficulty date: April 14, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED .500 INCH, STATION 360 RBL 52 - RBL 72.  INSTALLED T-CAP PER SRM 53-00-51 AND 51-70-11.  CORROSION LEVEL 2 NR C53-107-01.  (M)
